MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Attempts were made to contact the customer account requesting additional information however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported aab00 18.0 diopter intraocular lens (iol) was implanted in the patient¿s ocular sinister (left eye) on (b)(6) 2019.The aab00 18.0 diopter lens was explanted on (b)(6) 2019.It was reported there was no vitrectomy, no suture(s), and no patient injury.Attempts were made to contact the customer account requesting additional information however, to date no response has been received.No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
Additional information: device available for evaluation, returned to manufacturer on: 12/17/2019.Device evaluated by manufacturer.Device evaluation: sample was received inside a bag.The lens was observed under microscope (10x) and it was observed with residues in the optic.It was received cut in two pieces with the haptics attached.This condition is typically of a lens that has been removed or explanted.Complaint is about an explant lens; however, no details were provided.Therefore complaint could not be verified.A product quality deficiency was not identified.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed that no other complaints for this production order number have been received.Conclusion: as a result of the investigation, there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: in review of the complaint file, it was noted that the e-mail of the reporter was known at the time of the initial report, but inadvertently not included.The following information has been updated accordingly: initial reporter e-mail: was updated from unknown ¿ information not provided to (b)(6).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are(b)(4) and capa(b)(4).

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9475163
Report Number2648035-2019-01345
Device Sequence Number16821271
Product Code HQL
UDI-Device Identifier05050474548626
UDI-Public(01)05050474548626(17)230424
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/24/2023
Device Model NumberAAB00
Device Catalogue NumberAAB0000180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer12/13/2019
04/17/2020
10/25/2020
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date01/06/2020
04/17/2020
11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Date Report Sent to FDA01/01/2005